# SDR 99ZZZM16

- Difficulty date: November 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193P1041
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Switch
- Part number: 10648LD1111
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: DE
- Nature of condition: P, X
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, THE NR 3 ENGINE MADE UNSCHEDULED RUN DOWN WHEN TANK NR 3 QTY WENT EMPTY.  ENGINE NR 3 WAS ON CROSSFEED FROM TANK 2L AND 2R.  LANDED SAFELY.  REPLACED RIGHT CROSSFEED SWITCH LIGHT ASSY, CROSSFEED VALVE WAS ALSO REPLACED FOR PRECAUTIONARY MEASURES.  ALL SYSTEMS CHECKED NORMAL.  SUBMITTER STATES, FURTHER INVESTIGATION REVEALED CREW MISMANAGMENT ALSO.
